# SDR SWAA990077

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Overserviced
- Location: Left & Right
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, NOTICED STRONG OIL SMELL IN CABIN.  AIRCRAFT RETURNED TO HOU.  REMOVED EXCESSIVE OIL FROM LT AND RT AIR CYCLE MACHINES.  REMOVED AND REPLACED BOTH COALESCER BAGS.  SYS OPS CHECKED GOOD ON THE GROUND PER MM.
